# SDR ASAA2017080621550

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,699 hours, 6,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 967-986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER STRUCTURE AT THE R2 DOOR BETWEEN BS 967 AND 986.5 HAS CORROSION AT FASTENER HOLE LOCATIONS. ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS, ORIGINAL MAT .080, REMOVED MATERIAL .003, REMAINING MATERIAL .077 FOUND WITHIN LIMITS IAW SRM 53-70-15. APPLIED ALODINE IAW SRM 51-20-01. APPLIED PRIMER IAW SRM  51-20-01. REMOVED AND INSTALLED FASTENERS IAW SRM 51-40-02,  APPLIED TOPCOAT IAW AMM 51-05-01.
